# SDR R61A201412150039

- Difficulty date: December 15, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 5,507 hours, 5,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Zone 200
- Part time: 5,507 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT FUSELAGE BETWEEN BS 281 - 301 AND STR 16 - 20S.  AFT OF ICE SHIELD BELOW WINDOW.  MAINTENANCE PERFORMED MAJOR REPAIR IAW RD 8/4-53-6589, ISSUE 1. & SRM 51-42-05 AND 51-40-07.
